# SDR DALA2021091505500

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,484 hours, 8,041 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3321 AT CRUISE RECIEVED ECAM DOOR L AFT CABIN. CORRECTIVE ACTION: PSCU BITE TEST AND GROUND SCANNINIG C/OUT OK. (7981094)
